BibTeX record journals/gc/ChungF87

download as .bib file

@article{DBLP:journals/gc/ChungF87,
  author       = {Fan R. K. Chung and
                  Peter Frankl},
  title        = {The maximum number of edges in a 3-graph not containing a given star},
  journal      = {Graphs Comb.},
  volume       = {3},
  number       = {1},
  pages        = {111--126},
  year         = {1987},
  url          = {https://doi.org/10.1007/BF01788535},
  doi          = {10.1007/BF01788535},
  timestamp    = {Thu, 04 Jun 2020 19:41:05 +0200},
  biburl       = {https://dblp.org/rec/journals/gc/ChungF87.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}